MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bayer service visited the customer site and performed a system checkout.The injector system was found to perform to specifications.The disposables and /or lot numbers of the disposables used in the reported incident are unavailable at this time.If more information becomes available, an additional investigation will be performed, and a follow up report will be submitted.This information does not constitute an admission that the device, the company or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The following report was received from a bayer representative: on (b)(6) 2021, the site reported to a bayer representative that a patient had suffered an extravasation a few months ago while connected to a medrad® stellant ct injection.The patient was reported to require surgical intervention post incident.The customer's risk management representative stated that there was no issue identified with the medrad® stellant ct injection system during their internal investigation.In addition, the injector system has been in use daily since the occurrence.Multiple attempts have been made to obtain additional details from the customer without response at this time.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key11230409
Report Number2520313-2021-00001
Device Sequence Number14404140
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;